Maximal function estimates and self-improvement results for Poincaré inequalities

Juha Kinnunen, Juha Lehrbäck, Antti V. Vähäkangas*, Xiao Zhong

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)


Our main result is an estimate for a sharp maximal function, which implies a Keith–Zhong type self-improvement property of Poincaré inequalities related to differentiable structures on metric measure spaces. As an application, we give structure independent representation for Sobolev norms and universality results for Sobolev spaces.

Original languageEnglish
Pages (from-to)119-147
Number of pages29
JournalManuscripta Mathematica
Issue number1-2
Publication statusPublished - 7 Jan 2019
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'Maximal function estimates and self-improvement results for Poincaré inequalities'. Together they form a unique fingerprint.

  • Cite this